I will describe the items, to make it clearly:
- July 2003 to initiate a migraine attacks with aura eye (an average of once every 4-5 months for 2 hours)
- May 2004 diagnosis of polycythemia vera (for many years, in principle, to this day nothing happens)
- March 2012 I noticed a small loss of visual field (in both eyes)
- April 2012 issue of the image seen interpretation (impossibility of view, whole object, only the detail)
- July, I decided to go to the doctor, who referred me to a hospital to perform research, MRI, CT, the bottom of the eye, the field of view, these studies have shown that neurological idiopathic intracranial hypertension (optic nerves were swelling). After a few days of diagnosis Diuramid 2x/day recommended. After two weeks, the lack of improvement in the second I got a referral to another hospital. It was untapped potential for the treatment and dosage increases to 6x/doba Diuramid. In the meantime, the majority of research (including lumbar puncture) recommended Solu-Medrol for 5 days in a drip. After dehydration occurred, thrombosis veins in the brain and the consequences of hemorrhagic stroke was in the left parietal hemisphere. After a few days when joining anticoagulant drugs motor-sensory situation came back fully to normal.
6. After a two-month stay in the department of neurology was discharged. A week later, ie at the beginning of October, I noticed the loss of the left side of the field of view (about 20 degrees from the middle axis, as seen with both eyes). In addition, in the right part of the field of view I noticed gray spots that appear when I moved head horizontally.
7. In January 2013 under examination - swollen optic discs, in the right eye shield raised (but only slightly). It was recommended to study the field of view, angiography, OCT, bottom, all concerned ophthalmic and neurological examination, which came out with no deviations. Metypred and polfiline were enabled with Solu-Medrol dose of 1 g of 3 days. Incidentally Canvinton Forte. Without improvement. After a few days after the resonance characteristics were again inside idiopathic cranial hypertension and puncture was performed. Pressure slightly elevated fluid intake, fluid after examining clean. INR for a few days stood at 7-8, without anticoagulants. After 4 days, the swelling of the discs decreases, but to date, losses occur.
To this day, I have already a few large defects, which gradually begin to impede my daily life and appear new again. I am in consultation with a number of neurologists and ophthalmologists. To buttress my symptoms I made two independent psychiatric consultations, which are positive and they state that there is no substrate mental nothing to do with this. In addition, I have 3 places on the body that I have not felt (back, foot, forehead - these are small areas) and also appeared recently, ie a month ago. Nothing else I do not feel. Drugs which it has: Hydroxycarbamid 3x500mg, Depakine Chrono 300 1x300mg, Warfin 7.5 mg / day and 10 mg Canvinton 10mg 3 times a day, medications and supplements shielding such as Omega-3, lutein, ginkgo biloba. Excess also, the losses are seen in both eyes equally. In all MRI is clean and potentials of the optic nerve are correct.
If you would be faced with someone who could help me surely return the favor.
Regards Honourable specialists!
Understand your predicament.
Papilledema (or papilloedema) is optic disc swelling is caused by increased intracranial pressure. This can cause loss of vision. Idiopathic intracranial hypertension is caused when the body makes too much spinal fluid. It is more common in women who are obese and of childbearing age. The condition seems to be triggered at times that the body is adjusting to hormone changes, such as pregnancy, the start of birth control pills, the first menstrual period, or menopause. The focus of therapy is to reduce the pressure and the swelling of the disc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.